0
2013
Impact Factor

    An extended Hamilton–Jacobi method

    2012, Vol. 8, No. 3, pp.  549-568

    Author(s): Kozlov V. V.

    We develop a new method for solving Hamilton’s canonical differential equations. The method is based on the search of invariant vortex manifolds of special type. In the case of Lagrangian (potential) manifolds, we arrive at the classical Hamilton–Jacobi method.
    Keywords: generalized Lamb’s equations, vortex manifolds, Clebsch potentials, Lagrange brackets
    Citation: Kozlov V. V., An extended Hamilton–Jacobi method, Rus. J. Nonlin. Dyn., 2012, Vol. 8, No. 3, pp.  549-568
    DOI:10.20537/nd1203010


    Download File
    PDF, 400.68 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License